MAUDE Adverse Event Report: B. BRAUN MEDICAL INDUSTRIES INTROCAN SAFETY®; CATHETER,INTRAVASCULAR

B. BRAUN MEDICAL INDUSTRIES INTROCAN SAFETY®; CATHETER,INTRAVASCULAR
Model Number 4251652-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: employee injury last night.Rn was changing out a 20 gauge iv catheter that was leaking around the hub, cath started separating around the hub.Blood exposure to the eye.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4): the complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).There was no device or sample returned.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).There was no device or sample returned.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this is being resubmitted out of an abundance of caution as the acknowledgements were not documented in our records prior to original submitter leaving the company. original mdr follow-up submitted on 17jun2022.
 
Event or Problem Description

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER,INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INDUSTRIES
bayan lepas fiz, phase 2
bayan baru penan, 11900
MY  11900
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14218623
Report Number9610825-2022-00138
Device Sequence Number5359284
Product Code FOZ
UDI-Device Identifier04046963185206
UDI-Public(01)04046963185206
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251652-02
Device Catalogue Number4251652-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
04/06/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date06/17/2022
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown